Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor and weight gain? Camille Dumont

Posted by saw on September 15, 2004, at 1:16:48

In reply to Re: Effexor and weight gain?, posted by Camille Dumont on September 14, 2004, at 23:28:37

Hi Camille

I do agree that doctors overlook this very important issue. My doctor was kind enough to ask me how I felt about myself and weight gain/loss issues before deciding to prescribe Effexor. She obviously did not think it would have any substance in terms of weight gain. Actually, she said that it was NOT known for weight gain as a side effect. Well, I shall be telling her otherwise when I next see her.

Sabrina


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saw thread:389387
URL: http://www.dr-bob.org/babble/20040909/msgs/390945.html